iCliniq logo

Ask a Doctor Online Now

HomeAnswersObstetrics and Gynecologycontraceptive pillIs spotting after the pill considered withdrawal bleeding?

I had very light spotting on my second I-pill and not a proper bleed. Am I pregnant?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Meeta Bansal

Medically reviewed by

iCliniq medical review team

Published At December 3, 2017
Reviewed AtFebruary 6, 2024

Patient's Query

Hello doctor,

My last period was on the 10th of last month. I had unprotected intercourse on the 19th and for precaution, I took I-pill within 24 hours. As a result, I got withdrawal bleeding on the 25th. Four days later (29th), we again had unprotected intercourse. I took another I-pill on the 30th within 24 hours of intercourse. As a result, I should have had withdrawal bleeding, but I experienced very light spotting equal to nothing. Is it withdrawal bleeding? Am I pregnant? When will I get my next periods?

Answered by Dr. Meeta Bansal

Hello,

Welcome to icliniq.com.

Most likely, you will not be pregnant as you have taken the pills within time. The second bleed was also withdrawal bleed. It was light as you had bled a few days back already. You may get your periods according to the spotting which occurred on the 30th. You can check for pregnancy around the 20th to 22nd of this month by serum beta hCG test.

Patient's Query

Hello doctor,

Thanks for your reply.

Can I use Prega news or I can - I will kit at home to test pregnancy? Would it give correct results?

Answered by Dr. Meeta Bansal

Hello,

Welcome back to icliniq.com.

No, do it with blood (serum beta hCG test).

Patient's Query

Thank you doctor,

Can you tell me what could be the reason I am experiencing tightness in the breast and stomach?

Answered by Dr. Meeta Bansal

Hello,

Welcome back to icliniq.com.

It can be because of the pills you have taken twice in a month. You should not have taken it so frequently.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Meeta Bansal
Dr. Meeta Bansal

Obstetrics and Gynecology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

beta hcgcontraceptive pill

Ask your health query to a doctor online

Obstetrics and Gynecology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy